# SDR SWIA202163091

- Difficulty date: December 11, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 44,644 hours, 37,674 cycles
- Engine: Ge CF343B1
- System (JASC): 7333 · Fuel Flow Sensor
- Part: None
- Condition: Power Loss
- Stage of operation: UK
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E

## Discrepancy

LEFT FUEL LO PRESS IN FLIGHT. LOST POWER. COULD NOT GET FUEL PRESSURE TO LEFT ENGINE.    (FLIGHT 5424 - FILED CLOSED)    THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23989400 WITH THE FOLLOWING CORRECTIVE ACTION: "PERFOMED ENGINE RUNS ON L/H ENGINE. REFERENCE APPLICABLE STEPS IN AMM 71-00-00. FOUND FUEL FLOW FLUCTUATING  BETWEEN 70 TO 120 PPH, NEVER EXCEEDING 120PPH. ENGINE WAS NOT ABLE TO LIGHT OFF. PERFOMED INSPECTION OF THE L/H ENGINE FUEL CONTROLER. REFERENCE APPLICABLE STEPS IN AMM 73-21-01. FOUND P3 SENSE LINE TO FUEL CONTROL IS BROKEN OFF AT "B" NUT. REMOVED AND REPLACED L/H ENGINE P3 SENSE LINE. REFERENCE APPLICABLE STEPS IN AMM 75-00-00. PERFORMED ENGINE RUNS IAW AMM 71-00-00. FUEL FLOW AND ENGINE PERFORMANCE ARE WITHIN LIMITS AS THIS TIME. "
